# SDR FDEA2020022870398

- Difficulty date: February 27, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE BEADED DOUBLER AT XOS 693 FOUND CRACK. RIGHT WING - FIXED LEADING EDGE CRACKED BEADED DOUBLER AT XOS 693 REPAIR CARRIED   OUT AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
